Facilities and Services:
- crossby on Dies hängt vor allem mit dem Tempo des von Lee
- Generic VIagra on Aniexty
follow your regular diet plan and stay fit and healthy in your life. For more details visit us at: Buy Cheap...
- Jes16945 on Aniexty
Fungi (say: FUN guy) are multi celled (made of many cells), plant like organisms. Unlike other plants, fungi...
- Phytoscience on Depression after coma
PhytoCellTec™ Malus Domestica is a liposomal preparation of apple stem cells developed by a novel,...
- Phytoscience on Antisocial Personality Disorder
The epidermis renewal process continuously slows as we age, the number of skin stem cells decreases and...
- Destiney Anna on Aniexty
i analyze it better whenever i get a little more stressed then typical i get the intensity of the pins and...
Share your stories and support others...
The Dangers of Opium Overdose
Opium is an extremely addictive drug, and although it’s far from the most popular recreational drug in the United States, it can be misused with potentially serious consequences. Opium overdose can be very dangerous and can result in:
- Circulatory problems
- Heart issues
It’s important to note that opium is usually smoked, snorted, or eaten, while derivatives of opium like heroin are injected directly into the veins. As such, heroin users are effectively opium users, and face the same consequences of overuse. However, as injected drugs work instantaneously, all opiate users have a higher chance of overdosing when taking their drugs intravenously. Most overdoses occur in needle users who accidentally inject too much opium or heroin into their systems. In general, these are newer users of the drug.
The Symptoms and Signs of Opium Overdose
There are a number of symptoms which can be indicative of an opium overdose. Some of the major symptoms are a decreased heart rate, confusion, cold or clammy skin, dilated pupils and extreme drowsiness. A person overdosing on opium may also seem confused or restless. The opium user will gradually become unconscious, at which point his respiratory system may slow down and eventually stop functioning. This can cause death or permanent brain damage if untreated.
Because of this, it’s very important to recognize these symptoms as early as possible when dealing with an opium user. The sooner that an opium overdose is treated, the better the chances of a full recovery and the more options that a doctor can use to safely treat the overdose.
However, it’s also true that the above symptoms may also be signs of another medical condition or type of overdose. As such, you should be certain that a person is overdosing on opium before treating him as such or before telling a physician that you’re sure an opium overdose is occurring.
Treating Opium Misuse and Addiction
To treat an opium overdose, emergency room physicians will use drugs designed to promote the respiratory system of the patient to allow the body to manage the depressing effects of opium. They may also try to remove opium from the body that hasn’t been processed, although if the drug was injected, this will not be possible (since all intravenous use drug use yields immediate effects).
Treating an opium or opiate overdose can be an extremely difficult task. To help emergency room personnel, it’s a good idea to find out as much information about the opium user’s intake as possible. Try to locate the syringe used for the injection (or any other means used to overdose), being careful not to poke yourself with the needle. If the overdose patient is still conscious, ask him or her how much of the drug was used.
Immediate treatment is absolutely essential for an opium overdose, as the alternative may be coma or death. With fast treatment, many overdoses can be successfully treated. However, it will be necessary to treat the addiction that led to the overdose through therapy and support groups. This is because of the incredibly addictive nature of opium and its derivatives. It is almost impossible to quit the drug without help, so if you or someone you know is addicted to opium, find a licensed therapist as quickly as possible. A good place to start is Narcotics Anonymous (NA), an organization that can provide help for both addicts and their family members. With therapy and treatment, opium addiction can be handled effectively, even after an overdose has occurred.